# SDR UPS08851879

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT WING O/B FLAP UPPER SKIN HAS PUNCTURE DAMAGE 2 INCHES I/B OF CUTOUT (ACTUATOR) AND 18 INCHES AFT OF LEADING EDGE.  DAMAGE MEASURES .375" X .250".  ACCOMPLISHED REPAIR PER DC8 SRM 57-02-01-0 FIG 002Q. CLASS B REPAIR.  RAN FLAPS, NO INTERFERENCE NOTED.
